Open Journal of Statistics

Vol.2 No.3(2012), Paper ID 20735, 4 pages

DOI:10.4236/ojs.2012.23037

 

The Shortest Width Confidence Interval for Odds Ratio in Logistic Regression

 

Eugene Demidenko

 

Section of Biostatistics and Epidemiology Geisel School of Medicine at Dartmouth, Hanover, NH, USA

 

Copyright © 2012 Eugene Demidenko et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


E. Demidenko, "The Shortest Width Confidence Interval for Odds Ratio in Logistic Regression," Open Journal of Statistics, Vol. 2 No. 3, 2012, pp. 305-308. doi: 10.4236/ojs.2012.23037.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.